# SDR SWAA2021062988712

- Difficulty date: June 17, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE NEEDS REPLACEMENT ; / [01] REMOVED AND REPLACED AFT MEGAPHONE; REPLACED BATTERIES AND INSTALLED NEW INSPECTION PLACARD WITH CURRENT DATE AND NEW INSPECTION DATE PER AMM 25-64-00; OPS CK. GOOD; [02] INSPECTED PERFORMED WORK
